# SDR IXX2008F00026

- Difficulty date: July 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 99,529 hours, 32,362 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 3 Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

FLT NR:  744/ETAR TO OJAM/.  DESCENDING INTO OJAM NR 3 ENGINE FIRE WARNING LIGHT CAME ON AND RED LIGHT IN FIRE HANDLE CAME ON.  THE CREW DISCHARGED BOTH BOTTLES AND RED LIGHT IN FIRE HANDLE WAS STILL ON AND FIRE WARNING WAS INTERMITTENT.  THE CREW LANDED IN OJAM WITHOUT FURTHER INCIDENT.  CORRECTIVE ACTION IN WORK.  (A)
